Summability of the solutions to nonlinear parabolic equations with measuredata

Authors
Citation
Fq. Li et Gw. Li, Summability of the solutions to nonlinear parabolic equations with measuredata, J CONVEX AN, 7(1), 2000, pp. 203-208
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF CONVEX ANALYSIS
ISSN journal
0944-6532 → ACNP
Volume
7
Issue
1
Year of publication
2000
Pages
203 - 208
Database
ISI
SICI code
0944-6532(2000)7:1<203:SOTSTN>2.0.ZU;2-F
Abstract
In this paper, we give an improvement of the summability of solutions to no nlinear parabolic equations with measure data.